# SDR SWAA2022021874520

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING HAS CRACK ON SEAL RETAINER WHERE ATTACHES AT REAR SPAR APPROX ORSS 278.50.( MARKED) / REMOVED AND REPLACED CRACKED SEAL RETAINER ON LH WING AT APPROX. ORSS 278.5 IAW SRM 51-40-02-0G-0 AND DRAWING 115A2930
